Advances in Pure Mathematics

Vol.2 No.4(2012), Paper ID 21452, 3 pages

DOI:10.4236/apm.2012.24040

 

G-Design of Complete Multipartite Graph Where G Is Five Points-Six Edges

 

Chengyang Gu, Wei Zhou

 

School of Mathematical Sciences, Huaiyin Normal University, Huai’an, China
School of Mathematical Sciences, Huaiyin Normal University, Huai’an, China

 

Copyright © 2012 Chengyang Gu, Wei Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Gu and W. Zhou, "G-Design of Complete Multipartite Graph Where G Is Five Points-Six Edges," Advances in Pure Mathematics, Vol. 2 No. 4, 2012, pp. 301-303. doi: 10.4236/apm.2012.24040.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.